# SDR CA120516004

- Difficulty date: May 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO228202
- Aircraft time: 22,263 hours
- Engine: Garrtt TPE3315
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Adapter
- Part number: 8941172
- Condition: Failed
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) ON THE 12 OF MAY 0424ZULU, ACFT WAS INBD FOR LANDING WHEN THE CREW REPORTED THEY HAD AN OIL FLUCTUATION FOLLOWED SHORTLY BY A TORQUE FLUCTUATION ON THE RT ENGINE.  THE RT ENGINE WAS SHUTDOWN AS A PRECAUTIONARY MEASURE AND REQUESTED ARFF VEHICLES ON STANDBY.  THE AFT LANDED SAFELY.  AFTER LANDING THE RT ENGINE WAS INSPECTED AND AN OIL LEAK FROM A CRACK IN THE OIL FILTER HOUSING ADAPTER WAS FOUND TO BE AT FAULT.  THE ACFT IS CURRENTLY GROUNDED WHILE THE MAINTENANCE CREW RECTIFIES THE FAULT.
